Having side effects, have had a sore throat for over 2 weeks and have started having a cough, also other side effects.
Hi Kim, depends on how severe the side effects are? look up Savella on this site and read the severe side effects. If yours are not listed as bad then I suggest tapering down slowly. I just went through the same thing with Savella and tapered off. You will feel much better that way. Either way call your doctor and ask him first. Hope it goes smoothly for you, minda
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2010 • 1 answer
Posted 12 May 2013 • 1 answer
Posted 6 Jun 2014 • 1 answer
Can I stop ciprofloxacin after consuming one tab - 500mg, as I am scare of side effects,sore throat?
Posted 1 May 2015 • 2 answers
Posted 11 May 2015 • 2 answers